American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Yves Grandati and Alain Bérard. Solvable rational extension of translationally shape invariant potentials. Contemporary Mathematics 563 (2012) 115-125.
Book volume table of contents   
View Article: PDF

[2] Stephen M. Zemyan. The Schwarzian operator: sequences, fixed points and $N$-cycles. Conform. Geom. Dyn. 15 (2011) 44-49. MR 2801171.
Abstract, references, and article information   
View Article: PDF

[3] Ferhan M. Atici and Paul W. Eloe. Initial value problems in discrete fractional calculus. Proc. Amer. Math. Soc. 137 (2009) 981-989. MR 2457438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiang-dong Hou. On the analytic solution of the Cauchy problem. Proc. Amer. Math. Soc. 137 (2009) 597-606. MR 2448581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roger Chalkley. Basic global relative invariants for nonlinear differential equations. Memoirs of the AMS 190 (2007) MR 2356350.
Book volume table of contents   

[6] Murali Rao and Li-Chien Shen. Application of the Borel transform to the study of the spectrum of integral equations whose kernels are entire functions of exponential type. Proc. Amer. Math. Soc. 130 (2002) 2287-2294. MR 1896410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger Chalkley. Basic global relative invariants for homogeneous linear differential equations. Memoirs of the AMS 156 (2002) MR 1880800.
Book volume table of contents   

[8] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. Anderson and A. M. Arthurs. A generalisation of Pr\"ufer's transformation. Quart. Appl. Math. 53 (1995) 559-562. MR MR1343467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ll. G. Chambers. Note on the functional-differential equation $\sum ^\infty _{m=-\infty }a_my'(x+m\alpha )=f(x)$. Quart. Appl. Math. 47 (1989) 545-546. MR MR1012277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jack W. Macki, Paolo Nistri and Pietro Zecca. The existence of periodic solutions to nonautonomous differential inclusions . Proc. Amer. Math. Soc. 104 (1988) 840-844. MR 931741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. R. P. van den Essen and A. H. M. Levelt. Irregular singularities in several variables. Memoirs of the AMS 40 (1982) MR 677092.
Book volume table of contents

[14] George Veronis. A note on the method of multiple scales. Quart. Appl. Math. 38 (1980) 363-368. MR 592203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Julio Ruiz-Claeyssen and Mauro Zevallos Gutierrez. Power series solutions for the $m$th-order-matrix ordinary differential equation. Quart. Appl. Math. 37 (1980) 447-450. MR 564736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] B. Dwork and P. Robba. On natural radii of $p$-adic convergence . Trans. Amer. Math. Soc. 256 (1979) 199-213. MR 546915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James D’Archangelo and Philip Hartman. Integration of ordinary linear differential equations by Laplace-Stieltjes transforms . Trans. Amer. Math. Soc. 204 (1975) 245-266. MR 0357935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Allan Gottlieb. Integration is differentiable . Proc. Amer. Math. Soc. 53 (1975) 167-171. MR 0385915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. R. van Kampen and Aurel Wintner. On the reduction of dynamical systems by means of parametrized invariant relations . Trans. Amer. Math. Soc. 44 (1938) 168-195. MR 1501966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. J. Trjitzinsky. Theory of non-linear singular differential systems . Trans. Amer. Math. Soc. 42 (1937) 225-321. MR 1501923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. J. Trjitzinsky. Laplace integrals and factorial series in the theory of linear differential and linear difference equations . Trans. Amer. Math. Soc. 37 (1935) 80-146. MR 1501779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rudolph E. Langer. The solutions of the Mathieu equation with a complex variable and at least one parameter large . Trans. Amer. Math. Soc. 36 (1934) 637-710. MR 1501760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] I. M. Sheffer. On the properties of polynomials satisfying a linear differential equation. I . Trans. Amer. Math. Soc. 35 (1933) 184-214. MR 1501678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lewis E. Ward. A third-order irregular boundary value problem and the associated series . Trans. Amer. Math. Soc. 34 (1932) 417-434. MR 1501646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] George D. Birkhoff and Frederic R. Bamforth. Divergent series and singular points of ordinary differential equations . Trans. Amer. Math. Soc. 32 (1930) 114-146. MR 1501529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Georges Calugaréano. On differential equations admitting polygenic integrals . Trans. Amer. Math. Soc. 32 (1930) 110-113. MR 1501528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lewis E. Ward. Series associated with certain irregular third-order boundary value problems . Trans. Amer. Math. Soc. 32 (1930) 544-557. MR 1501552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles E. Wilder. Reduction of the ordinary linear differential equation of the $n$th order whose coefficients are certain polynomials in a parameter to a system of $n$ first-order equations which are linear in the parameter . Trans. Amer. Math. Soc. 29 (1927) 497-506. MR 1501401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William F. Osgood. On normal forms of differential equations . Trans. Amer. Math. Soc. 27 (1925) 1-14. MR 1501294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. F. Ritt. On a general class of linear homogeneous differential equations of infinite order with constant coefficients . Trans. Amer. Math. Soc. 18 (1917) 27-49. MR 1501060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia